# SDR GTIA2024101438441

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 10,521 hours, 4,412 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT REPORTED BY THE  2 AFT FLIGHT ATTENDANTS. APPLIED PROCEDURE QRH ODOR/FUME REMOVAL-PERFORMED TSM T/S IAW AMM 05-50-00-810-831A AND PERFORMED ISOLETED PACK I & 2 NO ODORS OBSERVE. BLEED AIR SYSTEM OPS TEST IAW AMM 36-11-00 TEST OK A/C OK FOR CONTINUE SERVICE
